Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
About the homological discrete Conley index of isolated invariant acyclic continua

Luis Hernández-Corbato, Patrice Le Calvez and Francisco R Ruiz del Portal

Geometry & Topology 17 (2013) 2977–3026
Bibliography
1 I K Babenko, S A Bogatyĭ, Behavior of the index of periodic points under iterations of a mapping, Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991) 3 MR1130026
2 M Bonino, Lefschetz index for orientation reversing planar homeomorphisms, Proc. Amer. Math. Soc. 130 (2002) 2173 MR1896055
3 C Conley, Isolated invariant sets and the Morse index, 38, Amer. Math. Soc. (1978) MR511133
4 A Dold, Fixed point indices of iterated maps, Invent. Math. 74 (1983) 419 MR724012
5 R Easton, Isolating blocks and epsilon chains for maps, Phys. D 39 (1989) 95 MR1021184
6 A Fathi, M R Herman, Existence de difféomorphismes minimaux, from: "Dynamical systems, Vol. I", Astérisque 49, Soc. Math. France (1977) 37 MR0482843
7 J Franks, The Conley index and non-existence of minimal homeomorphisms, Illinois J. Math. 43 (1999) 457 MR1700601
8 J Franks, D Richeson, Shift equivalence and the Conley index, Trans. Amer. Math. Soc. 352 (2000) 3305 MR1665329
9 T Homma, An extension of the Jordan curve theorem, Yokohama Math. J. 1 (1953) 125 MR0058194
10 J Keesling, On the Whitehead theorem in shape theory, Fund. Math. 92 (1976) 247 MR0431156
11 P Le Calvez, F R Ruiz del Portal, J M Salazar, Indices of the iterates of 3–homeomorphisms at fixed points which are isolated invariant sets, J. Lond. Math. Soc. 82 (2010) 683 MR2739062
12 P Le Calvez, J C Yoccoz, Suite des indices de Lefschetz des itérés pour un domaine de Jordan qui est un bloc isolant, unpublished
13 P Le Calvez, J C Yoccoz, Un théorème d’indice pour les homéomorphismes du plan au voisinage d’un point fixe, Ann. of Math. 146 (1997) 241 MR1477759
14 S Mardešić, J Segal, Shape theory: The inverse system approach, 26, North-Holland (1982) MR676973
15 R D Mauldin, Editor, The Scottish Book, Birkhäuser (1981) MR666400
16 K Mischaikow, M Mrozek, Conley index, from: "Handbook of dynamical systems, Vol. 2" (editor B Fiedler), North-Holland (2002) 393 MR1901060
17 N A Nikišin, Fixed points of the diffeomorphisms of the two-sphere that preserve oriented area, Funkcional. Anal. i Priložen. 8 (1974) 84 MR0346846
18 S Pelikan, E E Slaminka, A bound for the fixed point index of area-preserving homeomorphisms of two-manifolds, Ergodic Theory Dynam. Systems 7 (1987) 463 MR912377
19 F R Ruiz del Portal, J M Salazar, Fixed point index of iterations of local homeomorphisms of the plane : A Conley index approach, Topology 41 (2002) 1199 MR1923219
20 D Richeson, J Wiseman, A fixed point theorem for bounded dynamical systems, Illinois J. Math. 46 (2002) 491 MR1936931
21 J J Sánchez-Gabites, Aplicaciones de la topología geométrica y algebraica al estudio de flujos continuos en variedades, PhD Thesis, Universidad Complutense de Madrid (2008)
22 J J Sánchez-Gabites, How strange can an attractor for a dynamical system in a 3–manifold look ?, Nonlinear Anal. 74 (2011) 6162 MR2833386
23 C P Simon, A bound for the fixed-point index of an area-preserving map with applications to mechanics, Invent. Math. 26 (1974) 187 MR0353372
24 A Szymczak, A cup product pairing and time-duality for discrete dynamical systems, Topology 37 (1998) 1299 MR1632916